# SDR GLBA2003040

- Difficulty date: March 30, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 21,644 hours, 25,019 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 12952101
- Part serial: 388C94
- Condition: Failed
- Location: Te Flap
- Part time: 10,842 hours, 15,241 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT I/B FLAP FAILED TO RETRACT COMPLETELY.  REMOVED AND REPLACED FLAP ACTUATOR , OPS CHECK GOOD.
